Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ L\sp{1}\sb{x}$ is weakly compactly generated if $ X$ is


Author: J. Diestel
Journal: Proc. Amer. Math. Soc. 48 (1975), 508-510
MSC: Primary 46E40; Secondary 46B05
MathSciNet review: 0367651
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Though good criteria for weak compactness in the space of Bochner-integrable functions are not yet known, one can show that $ {L_1}(\mu ;X)$ is a weakly compactly generated Banach space whenever $ \mu $ is finite and $ X$ is a weakly compactly generated Banach space. The proof depends upon a recent factorization scheme due to W. J. Davis, T. Figiel, W. B. Johnson, and A. Pełczyński.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40, 46B05

Retrieve articles in all journals with MSC: 46E40, 46B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0367651-X
PII: S 0002-9939(1975)0367651-X
Keywords: Vector measures, weakly compact operators, Radon-Nikodým property, topological tensor products, weakly compactly generated spaces
Article copyright: © Copyright 1975 American Mathematical Society